Alert archive / Arkansas / River Flood Advisories in 2011
River Flood Advisory 13, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood advisory at Apr 24, 2011, 9:06 AM CDT for Izard County, Stone County, Arkansas. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 9:06 AM CDT (14:06 UTC)
- Expired
- Apr 25, 2011, 9:05 PM CDT
- In force
- 36 hr
- Issued by
- NWS Little Rock, AR
Counties Izard County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 129 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River at Calico Rock (CLRA4). The gauge peaked at 29.28 ft at Apr 26, 2011, 11:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07060500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood advisory went out at Apr 24, 6:37 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 24, 6:37 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 637 AM CDT SUN APR 24 2011 .AVIATION... TSRA JUST TO THE WEST OF THE STATE LINE...WITH THUNDER REDEVELOPING ACROSS THE NORTHERN SITES LATER THIS AFTERNOON. NORTH OF THE FRONT...FOG HAS DEVELOPED...AND WILL LAST FOR THE NEXT COUPLE OF HOURS UNTIL THE FRONT MOVES BACK NORTH. STRATUS MOVING NORTH FROM THE GULF...AND IS ALREADY AT KHOT. THIS WILL LIFT BY 15Z...BUT WILL REMAIN MVFR. HAVE ADDED VCTS TO KHOT AND KLIT FOR THIS AFTERNOON...WITH CONVECTION DECREASING AFTER SUNSET. && .PREV DISCUSSION... /ISSUED 522 AM CDT SUN APR 24 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT THE STAKES JUST KEEP GOING UP AS FAR AS THE FLOOD POTENTIAL ACROSS THE STATE. NORTHERN ARKANSAS WILL BE THE FIRST PROBLEM AREA...WITH ONE TO MORE THAN THREE INCHES OF RAIN ALREADY...AND ANOTHER TWO TO FOUR INCHES COMING. THERE IS A FLASH FLOOD WATCH THROUGH TONIGHT FOR THE NORTH...AND BUMPED UP THE WORDING TO STRESS SERIOUS FLOODING POSSIBLE. WOULD FULLY EXPECT TO HAVE HIGH WATER RESCUES AND ROAD CLOSURES IN PARTS OF THE NORTH. THE BAD NEWS IS THAT IT IS NOT OVER. THE STALLED FRONT FOCUSING ALL THE RAIN IN THE NORTH WILL DRIFT SOUTHWARD THE NEXT COUPLE OF DAYS STORM SYSTEMS FORM ALONG THE BOUNDARY. PRECIPITATION WILL BECOME WIDESPREAD AND HEAVY MONDAY AND TUESDAY...WITH MORE FLASH FLOODING/SOME RIVER FLOODING EXPECTED. QPF THROUGH EARLY WEDNESDAY CALLS FOR WIDESPREAD 4 TO 6 INCH AMOUNTS ACROSS ARKANSAS...AND LOCALLY OVER 8 INCHES. WHILE THIS CAN BE TAKEN AS A GOOD THING CONSIDERING EXISTING LONG TERM DROUGHT CONDITIONS...IT IS NOT SO GOOD THAT THE RAIN WILL ALL COME AT ONCE. IN THE END...THIS COULD BE A MAJOR HIGH WATER EVENT. ALONG WITH THE RAIN WILL COME A SIGNIFICANT SEVERE WEATHER EPISODE... ESPECIALLY MONDAY. THIS IS WHEN THE FRONT WILL MAKE ITS FIRST DIVE TO THE SOUTH IN VERY WARM/MOIST/UNSTABLE AIR. THERE WILL BE PLENTY OF ENERGY TO PLAY WITH...AND SEVERE STORMS WILL BE LIKELY. THE RAIN/SEVERE WEATHER WILL FINALLY EXIT WITH THE FRONT LATE ON WEDNESDAY...WITH DRIER AND COOLER AIR BEHIND THE FRONT ON THURSDAY. LONG TERM...THURSDAY THROUGH SATURDAY SYSTEM THAT WILL PLAGUE THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-FULTON- IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...58
Hazardous weather outlook, Apr 24, 5:00 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTHWEST HALF OF THE STATE TODAY...AS A FRONTAL BOUNDARY REMAINS ACROSS NORTHERN ARKANSAS. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH AT LEAST TWO MORE INCHES EXPECTED TODAY AND TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THIS AFTERNOON AND TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Newton | 47 min |
| Apr 23, 7:57 PM CDT | Tornado Warning | LZK | Newton | 48 min |
| Apr 23, 8:42 PM CDT | Tornado Warning | LZK | Marion, Newton, Searcy | 48 min |
| Apr 23, 9:26 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy, Stone | 24 min |
| Apr 23, 10:25 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 24, 1:56 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 24, 4:48 AM CDT | River Flood Advisory | LZK | Fulton, Sharp | 36 hr |
| Apr 24, 5:04 AM CDT | River Flood Advisory | LZK | Clay | 36 hr |
| Apr 24, 9:04 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| Apr 24, 9:08 AM CDT | River Flood Advisory | LZK | Independence | 36 hr |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Clay | 12 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 3 days |
| Apr 24, 9:47 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 5 days |
| Apr 24, 10:42 AM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 24, 11:24 AM CDT | Special Weather Statement | LZK | Johnson, Newton | 61 min |
| Apr 24, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 39 min |
| Apr 24, 12:05 PM CDT | Tornado Warning | LZK | Johnson, Logan, Newton, Pope | 25 min |
| Apr 24, 12:07 PM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 23 min |
| Apr 24, 12:13 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 47 min |
| Apr 24, 12:20 PM CDT | Tornado Warning | LZK | Newton, Searcy | 25 min |
| Apr 24, 12:28 PM CDT | Tornado Warning | LZK | Conway, Johnson, Pope, Searcy, Van Buren | 47 min |
| Apr 24, 12:43 PM CDT | Tornado Warning | LZK | Marion, Newton, Pope, Searcy, Van Buren | 18 min |
| Apr 24, 1:02 PM CDT | Special Weather Statement | LZK | Scott | 48 min |
| Apr 24, 1:04 PM CDT | River Flood Warning | LZK | Independence, Jackson | 22 days |
| Apr 24, 1:14 PM CDT | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 46 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 37 min |
| Apr 24, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 43 min |
| Apr 24, 1:35 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren | 40 min |
| Apr 24, 1:36 PM CDT | Special Weather Statement | LZK | Logan | 44 min |
| Apr 24, 1:43 PM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 47 min |
| Apr 24, 1:55 PM CDT | Tornado Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 16 min |
| Apr 24, 2:11 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Van Buren | 41 min |
| Apr 24, 2:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 23 min |
| Apr 24, 2:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 43 min |
| Apr 24, 2:32 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 43 min |
| Apr 24, 2:41 PM CDT | Special Weather Statement | LZK | Pope, Yell | 44 min |
| Apr 24, 2:50 PM CDT | Special Weather Statement | LZK | Faulkner | 45 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 24 min |
| Apr 24, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Stone, Van Buren | 51 min |
| Apr 24, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 19 min |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Searcy | 68 hr |
| Apr 24, 3:29 PM CDT | River Flood Warning | LZK | Izard, Stone | 3 days |
| Apr 24, 3:31 PM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 24, 3:37 PM CDT | Special Weather Statement | LZK | Sharp | 48 min |
| Apr 24, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, White | 38 min |
| Apr 24, 3:56 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| Apr 24, 4:03 PM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| Apr 24, 4:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 47 min |
| Apr 24, 4:25 PM CDT | Flash Flood Watch | LZK | Arkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more | 68 hr |
| Apr 24, 4:48 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 42 min |
| Apr 24, 4:54 PM CDT | Tornado Warning | LZK | Independence, Jackson | 23 min |
| Apr 24, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 22 min |
Nearby
River Flood Advisories in Arkansas, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.